Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
EMERGENCE OF ADVERSE EVENTS FOLLOWING DISCONTINUATION OF TREATMENT WITH EXTENDED-RELEASE VENLAFAXINE
Autore:
FAVA M; MULROY R; ALPERT J; NIERENBERG AA; ROSENBAUM JF;
Indirizzi:
MASSACHUSETTS GEN HOSP,DEPRESS CLIN & RES PROGRAM,WACC 812,15 PARKMANST BOSTON MA 02114
Titolo Testata:
The American journal of psychiatry
fascicolo: 12, volume: 154, anno: 1997,
pagine: 1760 - 1762
SICI:
0002-953X(1997)154:12<1760:EOAEFD>2.0.ZU;2-E
Fonte:
ISI
Lingua:
ENG
Soggetto:
WITHDRAWAL SYNDROME;
Tipo documento:
Article
Natura:
Periodico
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
M. Fava et al., "EMERGENCE OF ADVERSE EVENTS FOLLOWING DISCONTINUATION OF TREATMENT WITH EXTENDED-RELEASE VENLAFAXINE", The American journal of psychiatry, 154(12), 1997, pp. 1760-1762

Abstract

Objective: The ruse of adverse events following discontinuation of treatment with extended-release venlafaxine was compared with the rate associated with discontinuation of placebo administration. Method: The subjects were 20 outpatients with major depressive disorder who had participated in a multicenter, double-blind, placebo-controlled study ofthe efficacy of the new extended-release formulation of venlafaxine. Results: During the 3 days after discontinuation of treatment with thestudy drug, seven (78%) of the nine venlafaxine-treated subjects and two (22%) of the nine placebo-treated patients reported the emergence of adverse events, a statistically significant difference. Conclusions: These results suggest that clinicians discontinuing venlafaxine treatment should consider tapering the medication dose gradually.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 20:10:52